Issue
Volume 10, Number 4

Articles in the Issue:

Regular Articles:
N. Du, J. Shi and W. Liu
An effective gradient projection method for stochastic optimal control
Int. J. Numer. Anal. Mod., 10 (2013), pp. 757-774. Abstract
pdf
Full Article

W. Li, D. Liang and Y. Lin
A new energy-conserved S-FDTD scheme for Maxwell's equations in metamaterials
Int. J. Numer. Anal. Mod., 10 (2013), pp. 775-794. Abstract
pdf
Full Article

C. Clavero, J. Gracia, G. Shishkin and L. Shishkina
Grid approximation of a singularly perturbed parabolic equation with degenerating convective term and discontinuous right-hand side
Int. J. Numer. Anal. Mod., 10 (2013), pp. 795-814. Abstract
pdf
Full Article

H. Tian, H. Wang and W. Wang
An efficient collocation method for a non-local diffusion model
Int. J. Numer. Anal. Mod., 10 (2013), pp. 815-825. Abstract
pdf
Full Article

F. Guillen-Gonzalez and M. Redondo-Neble
Spatial error estimates for a finite element viscosity-splitting scheme for the Navier-Stokes equations
Int. J. Numer. Anal. Mod., 10 (2013), pp. 826-844. Abstract
pdf
Full Article

P. Zhu, Z. Xie and S. Zhou
Uniform convergence of a coupled method for convection-diffusion problems in 2-D Shishkin mesh
Int. J. Numer. Anal. Mod., 10 (2013), pp. 845-859. Abstract
pdf
Full Article

M. Asadzadeh and E. Kazemi
On convergence of the streamline diffusion and discontinuous Galerkin methods for the multi-dimensional Fermi pencil beam equation
Int. J. Numer. Anal. Mod., 10 (2013), pp. 860-875. Abstract
pdf
Full Article

W. Zhao, Y. Li and L. Ju
Error estimates of the Crank-Nicolson scheme for solving backward stochastic differential equations
Int. J. Numer. Anal. Mod., 10 (2013), pp. 876-898. Abstract
pdf
Full Article

J. Ku
A comment on least-squares finite element methods with minimum regularity assumptions
Int. J. Numer. Anal. Mod., 10 (2013), pp. 899-903. Abstract
pdf
Full Article

D. Shi and Z. Yu
Nonconforming mixed finite element methods for stationary incompressible magnetohydrodynamics
Int. J. Numer. Anal. Mod., 10 (2013), pp. 904-919. Abstract
pdf
Full Article

P. Vedell and Z. Wu
The solution of the boundary-value problems for the simulation of transition of protein conformation
Int. J. Numer. Anal. Mod., 10 (2013), pp. 920-942. Abstract
pdf
Full Article

L. Shan, W. Layton and H. Zheng
Numerical analysis of modular VMS methods with nonlinear eddy viscosity for the Navier-Stokes equations
Int. J. Numer. Anal. Mod., 10 (2013), pp. 943-971. Abstract
pdf
Full Article

Y. Xu and T. Zeng
Fast optimal H2 model reduction algorithms based on Grassmann manifold optimization
Int. J. Numer. Anal. Mod., 10 (2013), pp. 972-991. Abstract
pdf
Full Article